Nomura post-doc research fellow in Mathematical Finance
+44 1865 270502
University of Oxford
Andrew Wiles Building
Radcliffe Observatory Quarter
State-constrained stochastic optimal control problems via reachability approach
SIAM Journal on Control and Optimization issue 5 volume 54 page 2568-2593 (1 January 2016)
Dynamic Programming and Error Estimates for Stochastic Control Problems with Maximum Cost
Applied Mathematics and Optimization issue 1 volume 71 page 125-163 (1 January 2014)
Optimal control, Dynamic Programming, First and second order Hamilton-Jacobi-Bellman equations, Numerical schemes for Hamilton-Jacobi equations.
Tutorials: Introduction to Stochastic Control (Prof. Zhou)
Lectures: Finite difference methods
Prizes, Awards, and Scholarships:
ITN Marie-Curie SADCO PhD fellowship (November 2011-October 2014)
Nomura post-doc research fellowship (January 2015-January 2017)
Major / Recent Publications:
Boundary Mesh Refinement for Semi-Lagrangian Schemes (with C. Reisinger and J. Rotaetxe). Submitted.
Duality-based a posteriori error estimates for some approximation schemes for convex optimal control problems (with C. Reisinger). Submitted.
High-order filtered schemes for time-dependent second order HJB equations (with O. Bokanowski and C. Reisinger). Submitted.
Recent results in Hamilton-Jacobi-Bellman theory (with A. Festa, R. Guglielmi, C. Hermosilla, S. Sahu, A. Sassi, F. Silva). Book chapter in ``Optimal Control Design: Novel Directions and Applications'' Lectures notes, Springer. To appear.
State-constrained stochastic optimal control problems via reachability approach (with O. Bokanowski and H. Zidani), SIAM J. Control and Optim. Vol. 54 (5), pp. 2568-2593 (2016)
Zubov's method for controlled diffusions with state constraints (with L. Grune), Nonlinear Differential Equations and Applications, Vol. 22 (6), pp. 1765-1799(2015)
Dynamic Programming and error estimates for stochastic control problems with maximum cost (with O. Bokanowski and H. Zidani) Appl. Math Optim., Vol. 71 (1), pp. 125-163 (2015)
A patchy dynamic programming scheme for a class of Hamilton-Jacobi-Bellman equations (with S. Cacace, E. Cristiani, M. Falcone) SIAM J. Scientific Computing, Vol. 34 (5) , pp. A2625-A2649 (2012)